# SDR IPXA3178048

- Difficulty date: April 15, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N151UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0834
- Aircraft time: 11,343 hours, 7,012 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53279238206
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN DECK CARGO TRACK FR79 AND FR80/82 IS CORRODED.  REPAIRED CARGO TRACK IAW SRM 53-10-16, PB 201, PARA 4, FIG 201.
